ห้องทำงาน อาคาร 15 ชั้น ห้อง 15/6/1

โทรศัพท์ภายใน 034-109300 ต่อ 3546

Website http://home.npru.ac.th/withun

Email : withunph@gmail.com

 

ประวัติการศึกษา :

  • วท.บ. (คณิตศาสตร์) มหาวิทยาลัยบูรพา, 2549

  • วท.ม. (คณิตศาสตร์) มหาวิทยาลัยบูรพา, 2551

  • ปร.ด. (คณิตศาสตร์) มหาวิทยาลัยเชียงใหม่, 2556

สาขาวิชาที่เชี่ยวชาญ :

  • การวิเคราะห์เชิงฟังก์ชัน, การวิเคราะห์ไม่เชิงเส้น, ทฤษฎีจุดตรึงในปริภูมิอิงระยะทาง

เอกสารทางวิชาการ :

  • วิฑูรย์ พึ่งรัตนา. (2556). เอกสารประกอบการสอนรายวิชา การวิเคราะห์เชิงตัวเลข. นครปฐม: มหาวิทยาลัยราชภัฏนครปฐม.

  • วิฑูรย์ พึ่งรัตนา. (2559). เอกสารคำสอนรายวิชา ทฤษฎีกราฟเบื้องต้น. นครปฐม: มหาวิทยาลัยราชภัฏนครปฐม.

  • วิฑูรย์ พึ่งรัตนา. (2560). ทฤษฎีปริภูมิอิงระยะทาง. นครปฐม: โรงพิมพ์มหาวิทยาลัยศิลปากร.

บทความวิจัย : 

      ระดับนานาชาติ

  1. B. Nanjaras, B. Panyanak and W. Phuengrattana, Fixed point theorems and convergence theorems for Suzuki-generalized nonexpansive mappings in CAT(0) spaces, Nonlinear Analysis: Hybrid Systems 4 (2010) 25-31.

  2. S. Peathanom and W. Phuengrattana, A hybrid method for generalized equilibrium, variational inequality and fixed point problems of finite family of nonexpansive mappings, Thai Journal of Mathematics 9 (1) (2011) 95-119.

  3. W. Phuengrattana, Approximating fixed points of Suzuki-generalized nonexpansive mappings, Nonlinear Analysis: Hybrid Systems 5 (3) (2011) 583-590.

  4. W. Phuengrattana and S. Suantai, On the rate of convergence of Mann, Ishikawa, Noor and SP-iterations for continuous functions on an arbitrary interval, Journal of Computational and Applied Mathematics 235 (2011) 3006-3014.

  5. W. Phuengrattana and S. Suantai, Strong convergence theorems for a countable family of nonexpansive mappings in convex metric spaces, Abstract and Applied Analysis, Volume 2011 (2011), Article ID 929037, 18 pages.

  6. W. Phuengrattana and S. Suantai, Strong convergence theorems and rate of convergence of multi-step iterative methods for continuous mappings on an arbitrary interval, Fixed Point Theory and Applications 2012, 2012:9.

  7. W. Phuengrattana and S. Suantai, Common fixed points of an infinite family of nonexpansive mappings in uniformly convex metric spaces, Mathematical and Computer Modelling 57 (2013) 306-310.

  8. W. Phuengrattana and S. Suantai, A new iterative process for a finite family of generalized asymptotically quasi-nonexpansive mappings in convex metric spaces, Journal of Nonlinear and Convex Analysis 14 (1) (2013) 123-137.

  9. W. Phuengrattana and S. Suantai, Fixed point theorems for a semigroup of generalized asymptotically nonexpansive mappings in CAT(0) spaces, Fixed Point Theory and Applications 2012, 2012:230.

  10. W. Phuengrattana and S. Suantai, Comparison of the rate of convergence of various iterative methods for the class of weak contractions in Banach spaces, Thai Journal of Mathematics 11 (1) (2013) 217-226.

  11. W. Phuengrattana and S. Suantai, Existence theorems for generalized asymptotically nonexpansive mappings in uniformly convex metric spaces, Journal of Convex Analysis 20 (3) (2013) 753-761.

  12. W. Phuengrattana, Fixed point theorems for N-generalized hybrid mappings in uniformly convex metric spaces, Fixed Point Theory and Applications 2013, 2013:188.

  13. W. Phuengrattana, S. Suantai, K. Wattanawitoon, U. Witthayarat and P. Kumam, Weak and strong convergence theorems of proximal point algorithm for solving generalized mixed equilibrium problems and finding zeroes of maximal monotone operators in Banach spaces, Journal of Computational Analysis and Applications 16 (2) (2014) 264-281.

  14. S. Suantai and W. Phuengrattana, Fixed point theorems for a semigroup of total asymptotically nonexpansive mappings in uniformly convex Banach spaces, Opuscula Mathematica, 34 (1) (2014) 183-197.

  15. W. Phuengrattana and S. Suantai, Existence and convergence theorems for generalized hybrid mappings in uniformly convex metric spaces, Indian Journal of Pure and Applied Mathematics, 45 (1) (2014) 121-136.

  16. S. Suantai and W. Phuengrattana, Convergence theorems for a finite family of multi-valued strictly pseudo-hybrid mappings in Hilbert spaces, Afrika Matematika, 26 (2015) 597-607.

  17. W. Phuengrattana, Approximation of common fixed points of two strictly pseudononspreading multivalued mappings in R-trees, Kyungpook Mathematical Journal, 55 (2) (2015) 373-382.

  18. N. Onjai-uea and W. Phuengrattana, A hybrid iterative method for common solutions of variational inequality problems and fixed point problems for single-valued and multi- valued mappings with applications, Fixed Point Theory and Applications 2015, 2015:16.

  19. S. Suantai and W. Phuengrattana, A new iterative process for a hybrid pair of generalized asymptotically nonexpansive single-valued and generalized nonexpansive multi-valued mappings in Banach spaces, Fixed Point Theory and Applications 2015, 2015:58.

  20. S. Suantai and W. Phuengrattana, Existence and convergence theorems for lambda-hybrid set-valued mappings in Hilbert spaces, Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 22 (2015) 177-188.

  21. S. Sopha and W. Phuengrattana, Convergence of the S-iteration process for a pair of single- valued and multi-valued generalized nonexpansive mappings in CAT(K) spaces, Thai Journal of Mathematics, 13 (3) (2015) 627-640.

  22. W. Phuengrattana and S. Sopha, Common fixed points for single-valued and multi-valued mappings in complete R-trees, Communications of the Korean Mathematical Society, 31 (3) (2016) 507-518.

  23. W. Phuengrattana, On the generalized asymptotically nonspreading mappings in convex metric spaces, Applied General Topology, 18 (1) (2017), 117-129.

  24. S. Suantai and W. Phuengrattana, Proximal point algorithms for a hybrid pair of nonexpansive single-valued and multi-valued mappings in geodesic metric spaces, Mediterranean Journal of Mathematics, 14 (2), 2017: 62.

  25. N. Onjai-uea and W. Phuengrattana, On solving split mixed equilibrium problems and fixed point problems of hybrid-type multivalued mappings in Hilbert spaces, Journal of Inequalities and Applications 2017, 2017:137.

  26. K. Lerkchaiyaphum and W. Phuengrattana, Proximal point algorithms for numerical reckoning fixed points of hybrid-type multivalued mappings in Hilbert spaces, Khayyam Journal of Mathematics, 3 (1) (2017), 81-89.

  27. S. Suantai, W. Phuengrattana, A hybrid shrinking projection method for common fixed points of a finite family of demicontractive mappings with variational inequality problems, Banach Journal of Mathematical Analysis, 11 (3) (2017), 661-675.

  28. K. Cheawchan, W. Phuengrattana, A. Kangtunyakarn, A new approximation method for finding common elements of equilibrium problems, variational inequality problems and fixed point problems of nonspreading mappings, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 111 (2017), 1105–1115.

  29. S. Suantai, B. Panyanak, and W. Phuengrattana, A new one-step iterative process for approximating common fixed points of a countable family of quasi-nonexpansive multi- valued mappings in CAT(0) spaces, Bulletin of the Iranian Mathematical Society, 43 (5) (2017), 1127-1141.

  30. A. Cuntavepanit and W. Phuengrattana, On solving the minimization problem and the fixed-point problem for a finite family of non-expansive mappings in CAT (0) spaces, Optimization Methods and Software, 33 (2) (2018), 311-321.

  31. K. Lerkchaiyaphum and W. Phuengrattana, Iterative approaches to solving convex minimization problems and fixed point problems in complete CAT (0) spaces, Numerical Algorithms, 77 (2018), 727-740.

  32. W. Phuengrattana and K. Lerkchaiyaphum, On solving the split generalized equilibrium problem and the fixed point problem of a countable family of nonexpansive multivalued mappings, Fixed Point Theory and Applications 2018, 2018: 6.

  33. W. Phuengrattana, N. Onjai-uea and P. Cholamjiak, Modified proximal point algorithms for solving constrained minimization and fixed point problems in complete CAT(0) spaces, Mediterranean Journal of Mathematics, 15 (3), 2018: 97.

  34. W. Phuengrattana and J. Tiammee, Proximal point algorithms for finding common fixed points of a finite family of quasi-nonexpansive multi-valued mappings in real Hilbert spaces, Journal of Fixed Point Theory and Applications, 2018, 20:111.​

  35. A. Cuntavepanit and W. Phuengrattana, Iterative approximation of attractive points of further generalized hybrid mappings in Hadamard spaces, Fixed Point Theory and Applications 2019, 2019:3.

  36. A. Varatechakongka and W. Phuengrattana, Existence and convergence theorems for common attractive points of a finite family of further generalized hybrid mappings in Hilbert spaces, Dynamics of Continuous, Discrete and Impulsive Systems Series A: Mathematical Analysis, 26 (2019), 291-302. 

  37. N. Onjai-uea and W. Phuengrattana, Hybrid algorithms for Ky Fan inequalities and common fixed points of demicontractive single-valued and quasi-nonexpansive multi- valued mappings, Kyungpook Mathematical Journal, 59 (2019), 703-723.

  38. A. Varatechakongka and W. Phuengrattana, A study on fixed point theorems for a class of generalized nonexpansive mappings in Hadamard spaces, Boletín de la Sociedad Matemática Mexicana, 26 (2020), 687-699.

      ระดับชาติ

  1. W. Phuengrattana, The James Constant in Metric Spaces, In: Proceedings of the 13th Annual Meeting in Mathematics, Srinakharinwirot University, Thailand, 6-7 May 2008, pp. 1-7.

  2. A. Cuntavepanit and W. Phuengrattana, The SP-type iteration process for total asymptotically nonexpansive mappings in CAT(k) spaces, In: Proceedings of the 8th NPRU National Academic Conference, Nakhon Pathom Rajabhat University, Thailand, 31 March - 1 April 2016, pp. 346-354.